# SDR ASAA2015072512599

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 46,419 hours, 17,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR AFT OVERWING EMERGENCY LIGHT AND RT FUSELAGE EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  R & R BATTERY PACK AT APPROXIMATELY BS 727C RT, OPS CHECK NORMAL, REF AMM 33-51-06.
